Skip to content
THE HEALTH DEPOT'S RESPONSE TO COVID-19
THE HEALTH DEPOT'S RESPONSE TO COVID-19
Our Pharmacy Our Health Store Healthcare Services
Description
Directions
Ingredients
Warnings

Great tasting grape flavoured Children’s Benadryl Chewables are a convenient way to provide fast, effective symptom relief of your child’s allergies and allergic reactions. Provides fast, effective symptom relief from allergies and allergic reactions: Sneezing, Itchy & runny nose, Itchy eyes, Watery eyes, Hives.


Medicinal Ingredient:
Diphenhydramine Hydrochloride 12.5 mg

Non-Medicinal Ingredients:
Artificial Flavours, Crospovidone, D&C red no. 7 calcium lake, D&C red no. 30 aluminum lake, Dextrose, Ethylcellulose, FD&C blue no.1 aluminum lake, Gum Arabic, Hydroxypropylcellulose, Magnesium stearate, Maltodextrin, Microcrystalline cellulose, Natural flavours, Starch (including modified corn starch), Succinic acid, Sucralose, Sugar spheres, Tartaric acid, Triacetin

Seek medical attention immediately if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.

Keep out of reach of children. May cause marked drowsiness. May cause excitability, especially in children. Avoid use of alcohol. Use caution when driving a motor vehicle or operating machinery. Talk to a doctor before using this product if you have chronic lung disease, glaucoma, difficulty in urination due to enlargement of the prostate gland, if you are pregnant or nursing, or taking other antihistamines or sedating drugs or tranquilizers. Alcohol, sedatives and tranquilizers may increase drowsiness. Do not use if you are hypersensitive to diphenhydramine or to any of the formulation excipients. Do not use more than the recommended dosage or use for prolonged periods of time except on the advice of a physician. Do not use with any other product containing diphenhydramine, even one used on skin. In case of overdose: call a poison control centre or doctor immediately, even if you do not notice any signs or symptoms.

Children 2 to under 6 years of age: Use BENADRYL® Children’s Liquid.

Children 6 to under 12 years of age: 1 to 2 tablets every 4 to 6 hours. Do not exceed 8 tablets in 24 hours.

Adults and children 12 years and over: Use Adult BENADRYL® products.

Similar Products